Psycho-Babble Medication Thread 135565

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Not feeling good

Posted by linkadge on January 12, 2003, at 17:57:02

I started adding Inositol to my Celexa,
I felt very agitated. It's a week since
discontinuing it an I feel very paranoid.
I feel like I've commited some unforgivable
sin. Like god's going to punish me suddenly.
When I look at people having fun it's like
they're going to get whats coming to them.

The only thing that is keeping me sane is the
fact that I still have the color intensification
from the inositol - So I feel it's still in my
system. People will move a funny way and It freaks
me out. I think that I'm going to have a bomb dropped on me. I don't understand and I hope it subsides.


Linkadge

 

Re: Not feeling good

Posted by Phil on January 12, 2003, at 19:07:04

In reply to Not feeling good, posted by linkadge on January 12, 2003, at 17:57:02

I think that I'm going to have a bomb dropped on me.

>>Anything can happen these days. I usually hope for satellites, meteors, maybe a way off target cocaine drop.

Sorry you are feeling that way. It sounds very uncomfortable and downright scarey.

 

Re: Not feeling good

Posted by linkadge on January 13, 2003, at 6:42:33

In reply to Re: Not feeling good, posted by Phil on January 12, 2003, at 19:07:04

It's not so much that I'm going to die
but rather that I'll burn in hell for
something.

Linkadge

 

Re: Not feeling good linkadge

Posted by Phil on January 13, 2003, at 6:45:42

In reply to Re: Not feeling good, posted by linkadge on January 13, 2003, at 6:42:33

Got you now..sorry I misread that.

Phil

 

Re: Not feeling good

Posted by Bill L on January 13, 2003, at 9:52:50

In reply to Not feeling good, posted by linkadge on January 12, 2003, at 17:57:02

Were you feeling OK before adding inositol? If so, you should go back to feeling that way soon. If not, consider increasing you dose of Celexa. When I was on Celexa, I was doing very well on 60 mg. I now take 20 mg Lexapro (new version of Celexa) and am doing just as good but feel less tired.

 

Re: Not feeling good

Posted by djmmm on January 13, 2003, at 11:01:32

In reply to Not feeling good, posted by linkadge on January 12, 2003, at 17:57:02

How much Inositol were you taking? I haven't heard of many complications (if any), even with massive doses...but I makes me wonder if a high dose of any vitimin may block the absorbtion of other nutrients.

There have been isolated reports of Inositol causing mania...aren't agitation and parnoia symptoms of mania?(Levine J, Witztum E, Greenberg BD, et al. -- Inositol-induced mania?. -- Am J Psychiatry. 1996;153:839. )


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.